On regular semigroup rings.

A.V. Kelarev

Semigroup forum (1990)

  • Volume: 40, Issue: 1, page 113-114
  • ISSN: 0037-1912; 1432-2137/e

How to cite


Kelarev, A.V.. "On regular semigroup rings.." Semigroup forum 40.1 (1990): 113-114. <http://eudml.org/doc/135010>.

author = {Kelarev, A.V.},
journal = {Semigroup forum},
keywords = {free inverse semigroup; inverse semigroup variety; von Neumann regular},
number = {1},
pages = {113-114},
title = {On regular semigroup rings.},
url = {http://eudml.org/doc/135010},
volume = {40},
year = {1990},

AU - Kelarev, A.V.
TI - On regular semigroup rings.
JO - Semigroup forum
PY - 1990
VL - 40
IS - 1
SP - 113
EP - 114
KW - free inverse semigroup; inverse semigroup variety; von Neumann regular
UR - http://eudml.org/doc/135010
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.